# SDR FDEA200903020798

- Difficulty date: March 2, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 37,839 hours, 14,353 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: A572466660000
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE PANEL NR 572 GB HAS THE TOP LAMINATE PEELING.  REPAIRED PANEL NR 572 GB BY REMOVING DAMAGED ALUMINUM FOIL AND REPLACING IT WITH EXPANDED COPPER SCREEN AND BONDING IT IN PLACE AND REFINISHING IAW DWG SR 27-53-011 AND EA 6-5720-127921.
